# SDR SWIA202157331

- Difficulty date: February 16, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N765SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10231
- Aircraft time: 41,437 hours, 27,127 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT LOCATED APPROXIMATELY 6 O'CLOCK ON THE LH ENGINE FAN COWL. PLEASE EVALUATE, REPAIR AS NEEDED, OR FILL AND PAINT TO REMOVE EVIDENCE OF DENT.   (C-CHECK RO 4/3/2021)    REMOVED DENT APPROXIMATELY 6 O'CLOCK ON THE LH ENGINE FAN COWL REF  REO 670-54-14-1012 REV B DATE 2019-03-18. REMOVED AND REPLACED DAMAGED RIB STIFFINER WITH NEW RIB IAW CRJ700 SRM 51-42-06-001-001-A01 AND  DWG# CN622-0418 REV A. COMPLIED WITH SKYWEST TASKCARD 51-900-1002-SKY.
